# SDR 4GBB202510154149

- Difficulty date: October 12, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N92VA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145149
- Aircraft time: 41,516 hours, 31,234 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 35,879 hours, 28,514 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, P
- Precautionary procedure: E, A

## Discrepancy

N92VA WAS CLIMBING OUT OF TUL ENROUTE TO LAS WHEN THE #1 ENGINE ROLLED AT 33,000 FEET.  THE CREW HEARD A POP AND THE ENGINE LOST POWER. THE CREW FOLLOWED QRH FOR IN FLIGHT SHUT DOWN AND SINGLE ENGINE LANDING. DIVERTED TO AMA, AMARILLO, TX. LANDING WAS UNEVENTFUL.  MAINTENANCE CHECKED #1 ENGINE OIL TANK MAGNETIC PLUG AND FOUND SIGNIFICANT METAL FLAKES AND CHIPS.  ENGINE WILL BE REPLACED NEXT WEEK.
